MedElevator Войти в исследования
← Поиск публикаций
Graefe's archive for clinical and experimental ophthalmology = Albrecht von Graefes Archiv fur klinische und experimentelle Ophthalmologie · 2005

Vitreous prolapse and IOL dislocation during intravitreal injection of triamcinolone acetonide.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Degenring Robert F, Sauder Gangolf

Аннотация

BACKGROUND: To report on procedure-related anterior segment complications during intravitreal injections.

METHODS: In a prospective interventional case series, 614 eyes received a total of 723 intravitreal injections of about 20 mg triamcinolone acetonide (in 0.2 ml) after paracentesis and aqueous humor drainage for various indications.

RESULTS: In three eyes (0.49% of all eyes) a vitreous prolapse occurred during the injection. In one eye, the vitreous prolapse was combined with dislocation of the intraocular lens (IOL). All three eyes were pseudophakic, showing an posterior capsule defect, and the IOL located in the ciliary sulcus. They were treated by translimbal vitrectomy, and one eye with reposition of the IOL. No other procedure-related postoperative complications were observed during injection or follow-up (7.8+/-7.1 months).

CONCLUSIONS: Intravitreal injections may cause a vitreous prolapse into the anterior chamber with or without IOL decentration or dislocation in predisposed eyes. Ophthalmologists should be aware of this possible complication and inform patients at risk.

Предметные рубрики MeSH